Aa
Aa
A
A
A
Close
Avatar universal

insensitive penis

I has been recommended that I visit a urologist by another forum doctor .I will try and do this through my own GP in UK but thought I may as well ask on this forum for help also.
Im 53 and up until last year had no perobelms in my sex life at all, Early in 2008 I was assaulted and sufferd medium back damage maily muscle and soft tissue damage to the mid and upper back. My doctor after some months put me on blood pressure tablets wrongly I  but they were concerned about my weight increase. This I put down to inactivity as I rested my back for four to five months.
After not long onthe cocktails and tablets she perscribeb I started to have prblems with my erection and found orgasm harder to acieve, My penis usaully subsided pretty much nefore climaxand I lost the pleasurable sensations normally assocaited with either masturbation or intercourse. Frsutared I stopped taking the tablets but the problem did not dissapear it only got better marginally and recently it has got worse. Sex now is a pretty hit and miss affair with one in five attempts acheiving orgasm after which my erection goes down virtually instantly and its no where near as pleasurable as normal.Before my erection would hang around and with a bit of stimulation I could go again. Also now its as though someone has numbed my penis and Im getting no detail from the nerves. The other forum doctor said I houl don=bserve it is the morning for erections or nocturanal ones. I have had none that I can remember since  making the first complaint.
This is worrying but Im not so shaken that In precluding myself from normal sex acts or so I believe.
I will ask my own doctor for help but have you any thoughts about what to do or what it may be. I feel bad about the whole thing . Also as I have a claim against the police crew who beat me which they amit I would like to try and undertand why this is happening and whethet I will get back to normal.
I know these things are difficult to read but Im just wondering why the drugs affected me so and why Ive not retaurned to norml responses .
3 Responses
Sort by: Helpful Oldest Newest
489228 tn?1291531454
I don't have much input on this issue
HOWEVER i would highly recommend you find a good Pelvic Pain PT!
I only know this because I have a good Pelvic Pain PT who is also a friend
who mentioned some pelvic alignment or damage issues
can actually cause this. It is very possible from the injury and then the meds
etc could have effected this. Again at least try talking to and going to
see a pelvic pain PT!

Shelly
Helpful - 0
Avatar universal
Many thanks.A recent full back scan suggested latent damage in my pelvis and hip area . This is something which has nagged me for some ten years following a bike accident. Just this week it showed again the worst it has been for years . So there may be something in this to investigate/ I must say that unless I had insisted on a full back scan non of this would have been noticed. My doctor in order to save money reccommended only a third section  scan which would have misssed this damage. I will inform my new GP and hope we find a solution.
Dave
Helpful - 0
Avatar universal
MEDICAL PROFESSIONAL
Hi,
It seems likely that you’re suffering from erectile dysfunction if you are not having nocturnal erections. Hypertension is one of the known causes of erectile dysfunction, if indeed you’ve got hypertension. Injuries to the back can also lead to erectile dysfunction provided the injury is quite severe and damages the nerves responsible for erection. I’ll also suggest getting the blood sugar done as diabetes is also one of the common causes of erectile dysfunction. Meanwhile, you can try Viagra after consulting your urologist but you need to be cautious if you’re using anti hypertensives currently as the 2 drugs can combine to markedly lower the blood pressure. I sincerely hope that helps. Take care.
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
Avatar universal
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.